I will turn 56 years old at the end of this month. I went through menopause when I had my hysterectomy 18 years ago. I quit my job last June. Since then I have gained approx 15 pounds. I also decreased the amount of Effexor I was taking form 150 to 75 and now 37.5mg. I now work out about 3 times a week, cardio and weight training. Do any of you think that the Slim Quick I just purchased will help me lose this weight, soon?
Also, does my reduction of Effexor have anything to do with my weight gain? I
I am on Effexor and thought that it was affecting my ability to lose weight. You seem to think the opposite that is reducing the Effexor is making you gain weight. I wonder what affect if any Effexor has. It may depend on the individual. As a side note did you have any withdrawal symptoms? I may reduce my dosage later this year.
I wanted to respond to your posts. I took Effexor for 11 years and was just recently able to get off of it. My experience is different for most but familiar with Golah56. I have gained about 10 pounds in just 3 weeks after stopping the medication. It's a nightmare, I feel like I can't control it no matter what I do. I'm really struggling with it so if anyone gets answers, please let me know. Withdrawl (withdrawal) from this drug is a true nightmare, I can't even begin to list my side effects. Just be very careful and do not do it without being under the supervision of a doctor.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.